Aa
A
A
Close
Avatar universal
Progesterone...worth the side effects?
Hi,

I am 5 wkd pregnant with twins following treatment for endometriosis and recurrent miscarriage (5 in 2 years). My doc recently upped my prometrium after I started spotting & now the nausea is relentless. I want to give these babies the best chance but I'm worried that the nausea may do more harm since I can no longer eat. I've only succesfully held down nibbles over the past 3 days & feel weak & awful. If I ask the doc to lower the dose, taking a risk or using common sense?
Cancel
2 Answers
Page 1 of 1
134578 tn?1463413330
Talk to the doctor about the nausea and let him say whether or not the solution would be to lower the dose of progesterone.  He might suggest other methods of dealing with the morning sickness.
Comment
Cancel
134578 tn?1463413330
Comment
Comment
Submit Comment
Avatar universal
im 11 weeks pregnant and im sick about 3 times a day every one i talk to says sickness is a really good sign of a healthy pregnancy but i cant stand it fingers crossed it goes at 12 weeks like my last pregnancy good luck 2 you xxx
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Endometriosis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
136956 tn?1425609872
Blank
Mississauga, ON
Avatar universal
Blank
San Francisco, CA
Avatar universal
Blank
Avatar universal
Blank
463897 tn?1448485050
Blank